Notre Dame Journal of Formal Logic

Hyperenumeration reducibility.

Luis E. Sanchis

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 405-415.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888400

Digital Object Identifier
doi:10.1305/ndjfl/1093888400

Mathematical Reviews number (MathSciNet)
MR0491102

Zentralblatt MATH identifier
0336.02034

Subjects
Primary: 02F30

Citation

Sanchis, Luis E. Hyperenumeration reducibility. Notre Dame J. Formal Logic 19 (1978), no. 3, 405--415. doi:10.1305/ndjfl/1093888400. https://projecteuclid.org/euclid.ndjfl/1093888400


Export citation